# SDR ABXA060163

- Difficulty date: March 3, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 5615372
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION AT FINGER DOUBLER, LONGERON 31 LEFT, STA 1495 - 1510.  CUT OUT DAMAGED FINGER DOUBLER, FABRICATED AND INSTALLED FINGER DOUBLER SECTION IAW REA D853-53073.
